Advertisement

Structure Theorems for Greenberg Schemes

  • Antoine Chambert-Loir
  • Johannes Nicaise
  • Julien Sebag
Chapter
Part of the Progress in Mathematics book series (PM, volume 325)

Abstract

Throughout this chapter, we denote by R a complete discrete valuation ring with maximal ideal \(\mathfrak{m}\) and residue field k. For every integer n⩾0, we set \(R_{n} = R/\mathfrak{m}^{n+1}\).

Bibliography

  1. M. Artin (1969), Algebraic approximation of structures over complete local rings. Inst. Hautes Études Sci. Publ. Math. 36, 23–58CrossRefGoogle Scholar
  2. V.G. Berkovich (1993), Étale cohomology for non-Archimedean analytic spaces. Publ. Math. Inst. Hautes Études Sci. 78, 5–161CrossRefGoogle Scholar
  3. S. Bosch, W. Lütkebohmert, M. Raynaud (1995), Formal and rigid geometry. III. The relative maximum principle. Math. Ann. 302(1), 1–29zbMATHGoogle Scholar
  4. J. Denef, F. Loeser (1999), Germs of arcs on singular algebraic varieties and motivic integration. Invent. Math. 135(1), 201–232MathSciNetCrossRefGoogle Scholar
  5. A. Ducros (2009), Les espaces de Berkovich sont excellents. Ann. Inst. Fourier (Grenoble) 59(4), 1443–1552MathSciNetCrossRefGoogle Scholar
  6. A. Ducros (2018), Families of Berkovich spaces. arXiv:1107.4259v5Google Scholar
  7. D. Eisenbud (1995), Commutative Algebra with a View Towards Algebraic Geometry. Graduate Texts in Mathematics, vol. 150 (Springer, Berlin)CrossRefGoogle Scholar
  8. R. Elkik (1973/1974), Solutions d’équations à coefficients dans un anneau hensélien. Ann. Sci. École Norm. Sup. 6, 553–603MathSciNetCrossRefGoogle Scholar
  9. M.J. Greenberg (1966), Rational points in Henselian discrete valuation rings. Inst. Hautes Études Sci. Publ. Math. 31, 59–64MathSciNetCrossRefGoogle Scholar
  10. A. Grothendieck, J. Dieudonné (1961a), Éléments de géométrie algébrique. II. Étude globale élémentaire de quelques classes de morphismes. Publ. Math. Inst. Hautes Études Sci. 8, 5–222. Quoted as (ÉGA II)Google Scholar
  11. S. Ishii, A.J. Reguera (2013), Singularities with the highest Mather minimal log discrepancy. Math. Z. 275(3–4), 1255–1274MathSciNetCrossRefGoogle Scholar
  12. M. Kontsevich (1995), Motivic integration. Lecture at Orsay. http://www.lama.univ-savoie.fr/~raibaut/Kontsevich-MotIntNotes.pdf
  13. E. Looijenga (2002), Motivic measures. Astérisque, 276, 267–297. Séminaire Bourbaki, vols. 1999/2000Google Scholar
  14. J.S. Milne (1980), Étale Cohomology. Mathematical Notes, vol. 33 (Princeton University Press, Princeton)Google Scholar
  15. D. Popescu (1986), General Néron desingularization and approximation. Nagoya Math. J. 104, 85–115MathSciNetCrossRefGoogle Scholar
  16. D. Popescu (2000), Artin Approximation. Handbook of Algebra, vol. 2 (North-Holland, Amsterdam), pp. 321–356Google Scholar
  17. J. Sebag (2004a), Intégration motivique sur les schémas formels. Bull. Soc. Math. Fr. 132(1), 1–54CrossRefGoogle Scholar
  18. M. Spivakovsky (1999), A new proof of D. Popescu’s theorem on smoothing of ring homomorphisms. J. Am. Math. Soc. 12(2), 381–444MathSciNetCrossRefGoogle Scholar
  19. R.G. Swan (1998), Néron-Popescu desingularization, in Algebra and Geometry (Taipei, 1995). Lectures on Algebraic Geometry, vol. 2 (International Press, Cambridge), pp. 135–192Google Scholar
  20. L.A. Tarrío, A.J. López, M.P. Rodríguez (2007), Infinitesimal lifting and Jacobi criterion for smoothness on formal schemes. Commun. Algebra 35(4), 1341–1367MathSciNetCrossRefGoogle Scholar
  21. B. Teissier (1995), Résultats récents sur l’approximation des morphismes en algèbre commutative (d’après André, Artin, Popescu et Spivakovsky). Astérisque, 227, pp. Exp. No. 784, 4, 259–282. Séminaire Bourbaki, vols. 1993/1994Google Scholar

Copyright information

© Springer Science+Business Media, LLC, part of Springer Nature 2018

Authors and Affiliations

  • Antoine Chambert-Loir
    • 1
  • Johannes Nicaise
    • 2
  • Julien Sebag
    • 3
  1. 1.Département de MathématiquesUniversité Paris-Sud OrsayOrsayFrance
  2. 2.Department of MathematicsUniversity of LeuvenHeverleeBelgium
  3. 3.Département de MathématiquesUniversité de Rennes 1RennesFrance

Personalised recommendations